Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Remark on a Certain Consequence of Connexive Logic for Zermelo's Set Theory

J. E. Wiredu
Studia Logica: An International Journal for Symbolic Logic
Vol. 33, No. 2 (1974), pp. 127-130
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014703
Page Count: 4
  • Download ($43.95)
  • Cite this Item
A Remark on a Certain Consequence of Connexive Logic for Zermelo's Set Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[127]
    [127]
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130